More and more people are becoming addicted to drugs containing a hormone called steroid. Our science is teaching us that there are basically two different groups of steroids. One is involved in cellular metabolism so they call it the anabolic steroid and the other is involved in manipulation of the immune system so they call it the corticosteroids.
Basically, we are being told that the anabolic steroids used by the athletes do not have the same impact on the body as the corticosteroids used to "medicate" certain health conditions.
Again, it seems that nobody is observing. Athletes that are using anabolic steroids develop multiple health issues which when they occur in people that do not use anabolic steroids are treated with corticosteroids. Isn't that strange?
To realize the truth about steroids, again, it is best to go quantum.
Chemically, the steroid is a compound which is composed of seventeen carbon atoms, bonded in four "fused" rings. Chemistry is our brain's interpretation of a specific sacred geometry caused by vibration. This vibration is captured by telomeres of our chromosomes and they stimulate particular genes to resonate. This genetic activation stimulates cells of our body to behave in a certain way.
Whenever steroid is present in the cell, this cell is put on an alert. I have explained in my book The Owners Manual For The Human Body that when cells are put on alert (in a flight and fight mode), they stop all of their other activities. This is to preserve energy for an emergency as an imminent attack is expected. Such cells do not hydrate themselves, they do not cleanse or repair themselves. They are in a standby mode of preparedness and since for the battle a lot of energy is needed, the glycogen within the muscles is being broken down and glucose is released for the optimal readiness as far as the energy supply is concerned.
This is why in the body of athletes, steroid increases muscle strength, but if there are some symptoms present that are caused by the cellular toxicity, steroid will prevent the cellular hydration and subsequently the cellular cleansing which will create a certain cellular response and alter the existing symptom.
One of the major symptoms which will be suppressed when the steroid is applied is the inflammation.
Since we are being told that the inflammation is caused by the immune response and conflict between the gen and antigen, doctors automatically jump on the misinformation wagon and claim that steroids reinforce the immune system of the body which causes the inflammation to stop and this is totally wrong.
Because steroids stop the cellular hydration and the subsequent cellular cleansing, every symptom that is caused as a result of the cellular cleansing or the cellular dehydration will be suppressed and it will stop to manifest itself.
When the blood is dehydrated, it's toxicity increases since it cannot be cleansed due to the lack of water. To save as much of the precious water as possible, the body starts to cleanse the blood with an organ that wastes the least amount of water. Ultimately, the blood cleansing organ of preference will be the skin and this will result in numerous skin rashes. If those skin rashes increase in size and more of the skin is affected, doctors labeled this as a disease and gave it name seborrhea.
I have mentioned this in my article when I was talking about the skin problems https://darkovelcek.wordpress.com/2017/09/15/pimples-psoriasis-eczema-do-you-suffer-from-skin-problems/
When someone has skin inflammation, acne, seborrhea...doctors jump on the steroid wagon disregarding all of the changes that our body endures under the influence of steroids.
Steroids are potent suppressors of inflammation so if an acute pain has occurred due to some injury where inflammation is caused, steroids will provide fast pain relief, but because of what steroids create on the cellular level, they should never be used as a part of prolonged therapy.
This is disregarded by the pharmaceutical industry and since doctors are just parrots with no capability to think, they follow the instruction given to them by the pharmaceutical authorities. Of course, the financial stimulus helps in their decision-making process.
This is why skin medications containing steroids are flooding the market and doctors are prescribing them like there is no tomorrow.
Many patients become addicted to those medications and if they decide to stop using them, the whole hell breaks loose like it is described in this article from Mail online:
Now, this severe outbreak of skin rashes and inflammation is referred to as the withdrawal symptoms from the use of steroids but are those the withdrawal symptoms, or is it something else?
When we say withdrawal symptom we automatically think that our body got used to something and without it cannot function properly causing health issues.
This is not what is happening in this or any other case.
Since a chronic skin inflammation, eczema, pimples, seborrhea... are symptoms of a dehydrated and toxic blood's cleansing through the skin, the longer we suppress this cleansing, the more toxic the blood becomes. This is why it is to be expected that as soon as we stop suppressing the blood's cleansing process, the skin symptoms will explode.
The uncontrollable skin outbreak occurred because the body was given a chance to cleanse the blood and since the blood has become extremely toxic and water depleted, the cleansing is performed mostly through the skin which causes the explosion of symptoms throughout large portions of the skin. The most affected will be the areas of the skin where previously symptoms of eczema have occurred. Here, the skin is more toxic which makes it more sensitive.
By smothering the skin with steroid daily for prolonged periods of time, we create numerous problems on the cellular level throughout the entire body, nerve cells included. As you are aware, what you put on the skin will be absorbed and will enter the blood becoming available for the cellular absorption.
Those steroids from the lotion will enter your blood and they will put all cells in your body on an alert.
Basically, you are putting your body in a mild state of shock daily and this will result with many more health problems than just what is the visible symptom of the skin rashes.
Many people experience mood swings, manic behavior, depression, liver damage, women could become infertile with irregular menstruation, men's testicles shrink, weight gain, hypertension, cataract....and many other so-called diseases which are basically symptoms of cellular dehydration and cellular toxicity.
So, is the terrible skin eruption that occurs when people stop using steroids caused by the steroid withdrawal symptom?
Obviously, there is no such thing as steroid withdrawal symptoms. Those are just normal symptoms that occur when the body cleanses very toxic and dehydrated blood.
The longer we use steroids, the more toxic the blood becomes and the more severe symptoms we are going to experience once we give our body the chance to cleanse.
This is why it is such a bad idea to suppress any symptom. The great majority of our chronic health problems occur when the body is finally given the opportunity to cleanse.
If we allow our body to cleanse daily, we are never going to have any chronic health issues it is as simple.
Use the Self Healers Protocol to ensure that your body is clean and healthy.
Love and light to us all.